# SDR QXEA200600490

- Difficulty date: February 9, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 11,698 hours, 12,017 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Worn
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT LOWER COWL STEP WEAR BETWEEN INBOARD HINGE ARM AND AIRCRAFT CLEVIS HINGE STRUCTURE. MAINTENANCE REPAIRED IAW HORIZON EA 6-54-382 NDTM PART 6, 51-00-02, SRM 54-20-05 AND SRM 54-10-06.
